My WebMD Sign In, Sign Up

Nose

Following Topic Unfollow Topic | 2 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
R.I.P guy that's f**king gonna die soon
Posted:
0 of 1 found this helpful
Q.
A.
The two medications are compatible, but many clinicians do not use antihistamines in children who have ear infections since this can thicken the...
Posted:
0 of 0 found this helpful
Q.
A.
I've read it does, as does dry air, or nose veins that are very close to the surface. I would get the physical side checked out first, by a dr.
Posted:
0 of 0 found this helpful
Q.
A.
I know you believe the problem is sinus drainage, but has anyone evaluated you for acid reflux?I mention this because people (especially those with...
Posted:
2 of 4 found this helpful
Q.
A.
Unless you touch bodily fluid, tissue, or saliva of the animal with broken skin, like a cut or scrape of something like that, you're safe.
Posted:
0 of 0 found this helpful
Q.
A.
Apparently, Dr. Oz just did a piece about "The Triangle of Death"--that area from between your eyes to just below the corners of your mouth...
Posted:
0 of 1 found this helpful
Q.
A.
You may have sustained a small corneal abrasion from this incident. Corneal abrasions heal quickly but are at risk for a secondary infection....and...
Posted:
1 of 1 found this helpful
Q.
A.
You may have created a worse problem because of your overuse of a nasal decongestant that is only recommended to be use for a few days....not a year...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Have you thought of going back and have the hole made bigger, doing this should stop you problem.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
He probably has an ear infection. Unless there is fluid coming out of his ear his ear drum probably hasn't ruptured yet. My guess would be that...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Don't think these were miss diagnosed, simple spots are one thing and a UTI is something else, you should have gone back to your doctor with...
Posted:
1 of 1 found this helpful
Q.
A.
Quit agitating it...It came from some type of medication with  sodium...Reduce your sodium intake gradually...
Posted:
0 of 0 found this helpful
Q.
A.
no,needs to get checked by doctor/lab work
Posted:
0 of 0 found this helpful
Q.
A.
sounds like sinus problems to me..time to see a dr
Posted:
0 of 0 found this helpful